# SDR CALA2025081907911

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 82,982 hours, 30,416 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Part serial: CA59B5874
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 30ABC O2 GENERATOR ACCIDENTLY DISCHARGED. MASKS ARE STOWED REF AMM TASK 35-22-11-400-804-001. COMPLETED REMOVE AND REPLACE OF SEAT 30 ABC O2 GENERATOR. ACCOMPLISHED IDT REQUIREMENTS PER GMM 09-10-05 FOR OXYGEN GENERATOR REPLACEMENT AT ROW 30ABC.
